Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft sjharve62

Posted by SalArmy4me on September 3, 2001, at 7:34:52

In reply to Re: withdrawal symptoms coming off zoloft, posted by sjharve62 on September 2, 2001, at 22:33:03

There's no way to get rid of what you have without getting diagnosed for an illness, possibly Myoclonic/Myoclonus type stuff. You may be able to use cyproheptadine to control the shocks: http://www.dr-bob.org/tips/split/Cyproheptadine-for-myoclon.html


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:5582
URL: http://www.dr-bob.org/babble/20010902/msgs/77520.html